# SDR 7AHR201205252279

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S15r
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT FUSELAGE BS 277 AT STRINGER 15R.  REMOVED DAMAGED STRINGER CLIP IAW SRM 51-30-02. FABRICATED NEW STRINGER CLIP IAW SRM 51-30-06. INSTALLED NEW STRINGER CLIP IAW SRM 51-30-2.
